Search found 4 matches

by trapper
Wed Sep 25, 2013 12:32 pm
Forum: General Discussion
Topic: Please report adverse side effects to FDA & pharmacedual co.
Replies: 0
Views: 1027

Please report adverse side effects to FDA & pharmacedual co.

I just had some adverse side effects on my third day of taking tecfidera. All the common side effects and then a seizure. My doctor does not want to think that the seizure is from tecfidera; however, I have read about others who had seizures. Please report these side effects to the FDA (number will ...
by trapper
Wed Sep 25, 2013 11:58 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: My Experieince with Tecfidera
Replies: 21
Views: 13679

Re: My Experieince with Tecfidera

Thanks for the quick reply. Biogen number is 800-456-2255. The FDA number varies according to your state of residence. You can find that by using Google. Search for FDA Adverse Reaction number for your state. Would you help me get the word around that we need to make these reports. Thanks so much. B...
by trapper
Wed Sep 25, 2013 11:47 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Elevated blood pressure and pulse on Tecfidera
Replies: 2
Views: 3168

Re: Elevated blood pressure and pulse on Tecfidera

Hi,
Yes. After 2 and 1/2 days, I had all the classic symptoms along with elevated pulse. Also I had a seizure. My doctor does not want to entertain the idea that Tecfidera caused the seizure but I have read that other people have had seizures. Good luck to your husband.
by trapper
Wed Sep 25, 2013 11:37 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: My Experieince with Tecfidera
Replies: 21
Views: 13679

Re: My Experieince with Tecfidera

Was very interested in your post. I, too, am new to this board. I had very similar side effects from tecfidera. After two and one half days of tecfidera, I wound up in the ER with dehydration from all the vomiting and diarrhea and with a seizure. I spent 2 night in ICU and one night on the neuro flo...